The Soliton Control Research for the Nonlinear ITO System


Article Preview

The exact soliton solutions are constructed by extending the (G'/G)-expansion method for the nonlinear ITO system. The soliton controls are investigated. The soliton shapes can be under the control of the parameters related to the (G'/G)-expansion method.



Edited by:

Honghua Tan




Y. L. Ma and B. Q. Li, "The Soliton Control Research for the Nonlinear ITO System", Applied Mechanics and Materials, Vols. 29-32, pp. 762-767, 2010

Online since:

August 2010




[1] M. Ito, Symmetries and conservation laws of a coupled nonlinear wave equation, Phys. Lett. A Vol. 91(1982), pp.335-338.


[2] Y. Xu, C. W. Shu, Local discontinuous Galerkin methods for the Kuramoto Sivashinsky equations and the ito-type coupled KdV equations, Computer Methods in Applied Mechanics and Engineering Vol. 195(2006), pp.3430-3447.


[3] M.L. Wang, X.Z. Li, J.L. Zhang, The (G'/G)-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics, Phys. Lett. A Vol. 372(2008), pp.417-423.


[4] M.L. Wang, J.L. Zhang, X.Z. Li, Application of the (G'/G)-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations, Appl. Math. Comput. Vol. 206(2008), pp.321-326.


[5] L.X. Li, M.L. Wang, The (G'/G)-expansion method and travelling wave solutions for a higher-order nonlinear schrodinger equation, Appl. Math. Comput. Vol. 208(2009), pp.440-445.


[6] Ismail Aslan, Turgut Ozisb, Analytic study on two nonlinear evolution equations by using the (G'/G)-expansion method, Appl. Math. Comput. 209(2009), pp.425-429.


[7] Y.B. Zhou, C. Li, Application of Modified G'/G-Expansion Method to Traveling Wave Solutions for Whitham-Broer-Kaup-Like Equations, Commun. Theor. Phys. (Beijing) 51(2009) pp.664-670.


[8] B.Q. Li, Y.L. Ma, (G'/G)-expansion method and new exact solutions for (2+1)-dimensional asymmetrical Nizhnik-Novikov-Veselov system, Acta Phys. Sin. 58(2009), pp.4373-4378.

[9] Y.L. Ma, B.Q. Li, J.Z. Sun, New application of (G'/G)-expansion method for high dimensional nonlinear physical equations, Acta Phys. Sin. Vol. 58(2009), pp.7402-7408.

[10] B.Q. Li, Y.L. Ma, M.P. Xu, (G'/G)-expansion method and novel fractal structure for high-dimensional nonlinear physical equation, Acta Phys. Sin. Vol. 59(2010), pp.1409-1415.

[11] B.Q. Li, Y.L. Ma, Exact solutions for coupled mKdV equations by a new symbolic computation method, Appl. Mech. Mater. Vol. 20-23(2010), pp.184-189.


[12] B.Q. Li, M.P. Xu, Y.L. Ma, New exact solutions of (2+1)-dimensional generalization of shallow water wave equation by (G'/G)-expansion method, Appl. Mech. Mater. Vol. 20-23(2010), pp.1516-1521.


Fetching data from Crossref.
This may take some time to load.